Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Laser dental surgery

Laser dental surgery

Find latest answers to Laser dental surgery questions, Laser dental surgery articles, Laser dental surgery news and clinic/doctors who deal with Laser dental surgery.

I am a mother of a young child aged 5years who is having a discomfort in one of his teeth and also a noticeable swelling on his gum and a small amount of yellow discharge occasionally from it. He also seems to have a couple of tooth decays. What can be done at this tender age, and what can I expect from the dental treatment.

Hello there, firstly I would like to mention here is that there is no age limit in medical science as far as any of the treatments is concerned. Children like any grown adult need their teeth for the purpose of eating food, talking (speech), muscles support, esthetics & overall growth of the jaw. What I can understand from your query is that your child’s tooth infection has spreaded beyond the tooth structure and is having a periapical /periodontal abscess which has resulted in a swelling and ...

Read Complete Answer




I had a fall 6 months ago . Broke some cartage in my knee. My knee does a fast give out when I am walking. dont know what it is. Now I got told i have tendonitis of the ankle. It is so pain full. What is causing this and what can be done to help me. The doctor said I will some day need knee surgery and foot surgery to fuse all my bone toes together. He does not know why my knee on the out side gives a fast snap and gives out. Hop you can help me. Thank you Candie

The Changes seen in your musculoskeletal system are age related symptoms, Cartilage are Outer lining of the bones which in your case as you say, its broken, please understand, Cartilage cannot be regrown naturally as other tissue in the body. The knee give out fast, because your whole body weight is been carried by the weak knees while you walk, this in turn could lead to impaired gait cycle which ultimately result in pain in ankle causing tendonitis. if you take proper medication / physical a ...

Read Complete Answer




Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...

Read Complete Answer



Dr. opinder kindly mail me ur opinion , i'm a dental student . can't work it out on my own

Could not understand your problem? Is it a health problem? Lack of oppurtunity in Dental field? Low self confidence! What is it? Please elaborate clearly . ...

Read Complete Answer


Is it safe to take vizylac,novamox 500 and brufan 400 for severe dental abscess,as my dentist has prescribed

In my opinion,if the Dental abscess is palpable ie frank pus, then rather depending on various antibiotics it is better to simply puncture the abscess under local anaesthesia and remove the pus under anti-biotic cover for a day prior to removal and two days after. ...

Read Complete Answer


Dr. Opinder Singh Thind

  • Dentist
  •  Noida, India
  •  792 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  318 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1179 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  586 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  469 Doc Points

Dr. NIRAV J DEVMURARI

  • Dentist
  •  Ahmedabad, India
  •  108 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  162 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Darshan Parikh

  • Dentist
  •  Pune, India
  •  126 Doc Points

Dr. POOJA LAL

  • Opthalmologist
  •  New Delhi, India
  •  206 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -